Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tennis elbow in both hand. No improvement after taking tendocare. Any suggestion?

hello sir, i am suffering from tennis elbow in both hand . it is from 8 months. just because of gym.i take rest for almost 5 months, i had taken physiotherapy for that.pain less after that.but not gone.slowly i started gyming again. i feel good after that.but whenever i stop ,i feel pain again in both of doctor in gym suggest me to take tablet tendocare twice daily for 15 days.but the result is nothing.suggest
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the elbow and hands is related to the inflammation in the tendons. Adequate rest is necessary for proper healing. If the oral anti inflammatory medicines are not helping then local steroid injections need to be considered.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor